MathSciNet Relay Station
MathSciNet bibliographic data
MR2076777 32S65 (34C08 37F75)
Movasati, Hossein Abelian integrals in holomorphic foliations. Rev. Mat. Iberoamericana 20 (2004), no. 1, 183–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement